
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Complex dynamics of COVID-19 mathematical model on Erdős–Rényi network
Neriman Kartal, Şenol Kartal
International Journal of Biomathematics (2022) Vol. 16, Iss. 05
Closed Access | Times Cited: 8
Neriman Kartal, Şenol Kartal
International Journal of Biomathematics (2022) Vol. 16, Iss. 05
Closed Access | Times Cited: 8
Showing 8 citing articles:
Global analysis and optimal therapy in immunogenic tumors: a nonlinear state-dependent hybrid model with a dynamic threshold policy
Wenjie Qin, Xingxiao Wu
Nonlinear Dynamics (2025)
Closed Access
Wenjie Qin, Xingxiao Wu
Nonlinear Dynamics (2025)
Closed Access
Stability, Hopf bifurcation and control of a fractional order delay cervical cancer model with HPV infection
Ruiqing Shi, Chong‐Ke Zhao
Computer Methods in Biomechanics & Biomedical Engineering (2025), pp. 1-25
Closed Access
Ruiqing Shi, Chong‐Ke Zhao
Computer Methods in Biomechanics & Biomedical Engineering (2025), pp. 1-25
Closed Access
Exploring Neimark-Sacker Bifurcation and Chaos Control in a Tri-species Discrete-Time Model
Sujay Goldar, Sk. Sarif Hassan, Krishna Pada Das, et al.
Deleted Journal (2025)
Closed Access
Sujay Goldar, Sk. Sarif Hassan, Krishna Pada Das, et al.
Deleted Journal (2025)
Closed Access
Simplicial SIR rumor propagation models with delay in both homogeneous and heterogeneous networks
Xijian Lv, Dongmei Fan, Qiang Li, et al.
Physica A Statistical Mechanics and its Applications (2023) Vol. 627, pp. 129131-129131
Closed Access | Times Cited: 14
Xijian Lv, Dongmei Fan, Qiang Li, et al.
Physica A Statistical Mechanics and its Applications (2023) Vol. 627, pp. 129131-129131
Closed Access | Times Cited: 14
Qualitative behavior for a discretized conformable fractional-order predator–prey model
Messaoud Berkal, Juan F. Navarro, M. Y. Hamada, et al.
Journal of Applied Mathematics and Computing (2025)
Closed Access
Messaoud Berkal, Juan F. Navarro, M. Y. Hamada, et al.
Journal of Applied Mathematics and Computing (2025)
Closed Access
Bifurcation analysis of a fractional-order eco-epidemiological system with two delays
Jingjing Zeng, Xingzhi Chen, Lixiang Wei, et al.
Nonlinear Dynamics (2024)
Closed Access
Jingjing Zeng, Xingzhi Chen, Lixiang Wei, et al.
Nonlinear Dynamics (2024)
Closed Access
A statistical analysis method for probability distributions in Erdös–Rényi random networks with preferential cutting–rewiring operation
Yu Qian, Jiahui Cao, Jing Han, et al.
Frontiers in Network Physiology (2024) Vol. 4
Open Access
Yu Qian, Jiahui Cao, Jing Han, et al.
Frontiers in Network Physiology (2024) Vol. 4
Open Access
1:2 Strong Resonance and Hybrid Control of Discrete Conformable Fractional Order Bacteria Population Model
Fan Wang, Shengfu Deng
Bulletin of the Malaysian Mathematical Sciences Society (2024) Vol. 47, Iss. 6
Closed Access
Fan Wang, Shengfu Deng
Bulletin of the Malaysian Mathematical Sciences Society (2024) Vol. 47, Iss. 6
Closed Access